# SDR ASOA20161022030

- Difficulty date: October 22, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 32,648 hours, 30,388 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

RIGHT ENGINE FIRE WARNING ON LANDING. WARNING CONTINUED AFTER BOTH BOTTLES DISCHARGED. NO EXTERNAL SIGNS OF FIRE.  REPAIRED AND INSTALLED TERMINAL TO RT ENG FIRE DETECTION HARNESS IAW ESPM 20-20-00.  REMOVED AND REPLACED ENGINE FIRE BOTTLES AND CARTRIDGES IAW AMM 26-21-07 AND AMM 26-21-10. OPS CHECK GOOD ACFT OK FOR SERVICE.
